MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Catalog Number 100303-05
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, during an implant procedure, the cordella sensor was advanced into the delivery sheath when the physician reported feeling and hearing a "pop" as the sensor tip entered the hemostasis valve.The majority of the sensor remained outside the sheath at the time.The delivery system was withdrawn and inspected; no visible damage was noted, and interrogation in open air confirmed signal acquisition within 3-4 seconds.The sensor was reinserted and deployed without incident.Post-deployment calibration attempts failed, with connection strength <50% and significant signal noise.Multiple anatomical positions were tested using two readers, but a true pulmonary artery waveform could not be obtained.The patient tolerated the procedure without complications and was discharged home in stable condition.On (b)(6) 2025, a home visit was scheduled for (b)(6) 2025 to attempt calibration using an alloy reader.On (b)(6) 2025, field service attempted calibration at multiple anatomical sites; no usable signal was obtained (max ss ~2700, noise 50-120 khz).On (b)(6) 2025, the visit was reported unsuccessful, and on (b)(6) 2025, follow-up discussions occurred regarding next steps.On (b)(6) 2025, the physician inquired about possibly retrieving the sensor and implanting a second sensor.Endotronix advised against retrieval or second sensor placement; however, the physician elected to proceed with caution.On (b)(6) 2025, an explant attempt was made using a 17f sheath and snare technique.The sensor fractured during withdrawal; the proximal anchor and a small fragment were removed, while the distal anchor and most of the sensor remained in the vessel.The physician assessed that the distal anchor was partially endothelialized and could not be safely removed.The physician proceeded to implant a second sensor, citing intent to improve patient quality of life given an estimated life expectancy of approximately two years.This same day, a second sensor was deployed successfully.Calibration achieved connection strength of 89-93% with acceptable noise levels and high static offset.Imaging confirmed optimal positioning of the second sensor, with the initial sensor located distally.The patient was placed on anticoagulation therapy and observed overnight.The patient was discharged home the following day in stable condition.On (b)(6) 2025, a home visit was completed; training and pulmonary artery readings were successful, and the patient was reported to be "doing great.".
 
Additional Manufacturer Narrative
Additional information will be submitted via follow-up report within 30 days of receipt.
 
Event or Problem Description
Mycordella support team (mst) reported the patient was taking readings successfully as of (b)(6) 2025 and stopped as of (b)(6) 2026, when the patient was placed on hospice care secondary to chronic heart failure (unrelated to the cordella device).
 
Additional Manufacturer Narrative
The following sections were updated: b4, b5, g3, g6, h2, h6 and h11.A separated portion of the sensor, consistent with extraction efforts, was returned for analysis.Due to the condition of the returned device, full functional testing could not be performed to evaluate the reported "pop" upon insertion or subsequent sensor failure which occurred post-deployment.However, post-implant evaluation of the sensor (at the patients home) confirmed that it was not possible to obtain readings.A biotoxicity assessment was conducted which concluded that the patient was not susceptible to any long-term risks associated with the material composition of the sensor's internal components remaining in the patient.The device history record (dhr) for sensor (b)(6) lot was reviewed, and it was confirmed that all manufacturing operations and inspections were performed, all acceptance criteria were met, and no relevant nonconformances were associated with the sensor lot at the time of manufacture.A review of the instructions for use (ifu) and physician training materials confirmed the presence of warnings and precautions addressing handling, implantation, and post"[?]"deployment considerations for the cordella sensor.The ifu states that "precaution should be taken to avoid damage to the cordella sensor prior to implantation.It is an all"[?]"glass enclosure and it is fragile.Only remove from packaging when ready to start a procedure.Take care to avoid shock or drop to the distal end of the delivery system where the cordella sensor is pre"[?]"mounted.Care should be taken to limit contact with the cordella sensor prior to insertion through the introducer sheath" and further specifies, "do not insert the cordella sensor by pushing the delivery system without supporting the cordella sensor from behind as this may result in damage to the device." in situations where device function is questioned, the ifu and physician training indicate that "do not reuse the same delivery system and cordella sensor after removal from the introducer." in addition, the ifu states that "explanting the cordella sensor after implantation is not recommended." given post-deployment evaluation of the device (during a home visit prior to extraction attempt) and the condition of the returned segment after extraction, the reported sensor failure was confirmed.While a conclusive cause for the event could not be determined, it is possible that conditions of use/handling factors may have contributed to the event.An internal investigation has been initiated for further investigation and implementation of corrective/preventative actions where applicable.

Brand Name
CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd #500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd #500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd #500w
naperville, IL 60563
3316840727
MDR Report Key23659367
Report Number3024985933-2025-00039
Device Sequence Number15959310
Product Code MOM
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Catalogue Number100303-05
Device Lot NumberE240102
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale